# SDR DXTA2008102203313

- Difficulty date: October 21, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 7,000 hours, 5,538 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT 400FT AND SELECTING FLAPS FROM 15 TO ZERO DEGREES, FLAPS INDICATOR STOPPED AT 7 DEGREES.
